Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had anal sex. Swollen urethra, penis pain, penis feels cold. Prescribed Erythromycin and hydrocortisone. Want second opinion.

Hi, I went to the urologist 2 weeks ago and got some antibiotics because, I had anal sex with 2 different women (which I knew) in 2 nights in a row. Lucky me, I know. They told me at first what I had was prostatitus. They put be on an antibiotic and it went away 10 days later. Then I went and had anal sex again with one of the women again. So...I know NEVER to do this again. I have it again, only this time the urologist is saying I have urethraitus (sp). I had an allergic reaction this time (I think) to the meds which were bactrim and another one. The urologist yesterday took me off the other one and kept me on bactrim for 7 days total, reason being because a red and painful rash about 2 inches in diameter has formed on the left side of the tip of my penis (to the left of the hole). He told me to put hydrocortisone cream on it, but it doesn t itch , just hurts. My urethra feels swollen and its larger than it normally is. My penis hurts most of the time, and goes cold every now and then. I also just tool 1 gram of erythromycin , which the urologist prescribed yesterday. I am asking these questions because I am second guessing this guy. He s done numerous urine tests, all negative. The full blood panel comes back monday so that will tell me more. He did a culture (so painful) and that may tell him something too. I will try to find out the other antibiotics if that will help you.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi,

I can understand your concern for multiples of penis problems with rash on the tip of urethra.

You haven't told in query as whether there is any discharge from urethra or not. The treating urologist is giving you treatment in terns of prostatitis which is correct also in his terms. But as you have got rash on penis tip which is never a part of prostatitis or urhethritis.

If the anal intercourse was of unprotected nature then there may be possibility of a sexually transmitted disease like herpes or gonorrhea. It may be possible that this rash might be just because of friction and trauma to the tip of penis during anal sex or masturbation.

I suggest you to meet a dermatologist and consult for the exact cause of rash.

Take care.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor